Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Dimension theory in power series rings

David E. Fields

Vol. 35 (1970), No. 3, 601–611
Abstract

Let V be a valuation ring of finite rank n. If V is discrete, then V [[X]] has dimension n + 1. If V is not discrete, then the dimension of V [[X]] is at least n + k + 1, where k is the number of idempotent proper prime ideals of V .

Mathematical Subject Classification
Primary: 13.93
Milestones
Received: 12 May 1970
Published: 1 December 1970
Authors
David E. Fields